# SDR TWAA9917501

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LEFT CABIN DOOR ASSIST BOTTLE PRESSURE WAS FOUND TO BE ZERO.  REPLACED THE BOTTLE.  CHECK-C 4-24-99 LAX.
